Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Red rash on abdomen, not itching or painful. Have hypertension and sinus tachycardia. Cause?

Hi! I am a 29 yr old white female in relatively good shape. I have a bright red, blotchy, flat rash on my abdomen, chest, back and arms. It doesn t itch or hurt and comes and goes. I have pretty severe hypertension and inappropriate sinus tachycardia. BP usually is 160-180/ 115-125. My resting baseline heart rate is typically 115-130 bpm. I usually have to go to the ER once every 7-10 days for IV beta blockers to decrease my HR & BP. I am currently taking 200 mg of metoprolol BID, 20mg of betaxolol daily, 240 mg of verapamil daily and 0.1 mg of clonidine every 6 hours PRN for SBP 160 &/or DBP 100. My K+ is chronically low (2.5 last week). My Dr just increased my KCl to 20 MEQ BID. I am borderline hyperthyroid . I take 2.5mg of methimazole daily. I also have epilepsy . I take 300 mg of Neurontin daily & 200 mg of Lamictal BID. I also take 50,000 units of Vitamin D weekly. I don t have any TRUE allergies but I was advised, by my neurologist, not to take tramadol, toradol or the flu shot. Evidently those all lower the seizure threshold. So my 1st question is, what could be causing this rash? & second, do u have any recommendations for different meds that may control my BP & HR more effectively. I have also tried bystolic, prostigmine, digoxin & atenolol. HELP!!! Polypharmacy drives me NUTS!!! Way too many meds & a ton of side effects! Thanks! Kim
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi i think this non itch y rash can be pityriasis rosae .it can be cured by althrocin.antihistamine and calamine lotion
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor